# SDR 97FDEA00292

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 2810 · Fuel Storage
- Part: Tank Skin
- Part number: 65162041
- Condition: Corrosion
- Location: Bs 868-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0734 018, WHILE WORKING ON (NR0474) FOUND CORROSION ON UPPER CENTER TANK (INTERIOR SKIN) STA 868 TO 870, RBL 60-LBL 60, WL 178.  *S/D*  BLENDED AND REMOVED CORROSION ON UPPER TANK SKIN.  FOUND SKIN IS IN LIMIT PER FED-EX SRM 727, 57-30-1 FIG 4.  REWORKED SKIN PER EA NR 7-5710-34029.
